# SDR UIEA2018120402778

- Difficulty date: December 4, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 80,153 hours, 10,736 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WOULD NOT START 2 ATTEMPTS. PERFORMED APU START OF APU, NO FAULTS DETECTED AT THIS TIME AMM 49-40-00.
